# SDR UALA2009090902847

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 48,877 hours, 5,825 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP CEILING ROWS 47 THRU 60 LEFT AND RIGHT.  REPLACED BATTERY, CHECK OKAY.
